Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The groups of Steiner in problems of contact. II


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 3 (1902), 377-382
MSC: Primary 14H99
MathSciNet review: 1500607
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99

Retrieve articles in all journals with MSC: 14H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1902-1500607-7
Article copyright: © Copyright 1902 American Mathematical Society